# SDR ASAA0380135

- Difficulty date: February 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 124288688869
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, SECTION ON LONGERON CORRODED IN AFT CARGO BAY AT FS 1255.  REPLACED DAMAGED SECTION OF LONGEORN PER SRM 51-30-5 AND 53-02.  (M)
